应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Other articles related with "90B22":
404 Xiu-li XU, Xian-ying WANG, Xiao-feng SONG, Xiao-qing LI
  Fluid Model Modulated by an M/M/1 Working Vacation Queue with Negative Customer
    Acta Mathematicae Applicatae Sinica, English Serie   2018 Vol.34 (2): 404-415 [Abstract] (84) [HTML 1 KB] [PDF 0 KB] (3)
1 Xiao-yun MO, Xu-yan XIANG, Xiang-qun YANG
  Adjoining Batch Markov Arrival Processes of a Markov Chain
    Acta Mathematicae Applicatae Sinica, English Serie   2018 Vol.34 (1): 1-10 [Abstract] (194) [HTML 1 KB] [PDF 0 KB] (31)
837 Sen-lin YU, Zai-ming LIU
  Analysis of Queues in a Random Environment with Impatient Customers
    Acta Mathematicae Applicatae Sinica, English Serie   2017 Vol.33 (4): 837-850 [Abstract] (80) [HTML 1 KB] [PDF 174 KB] (168)
297 Eid H. DOHA, Ali H. BHRAWY, Ramy M. HAFEZ
  Numerical Algorithm for Solving Multi-Pantograph Delay Equations on the Half-line Using Jacobi Rational Functions with Convergence Analysis
    Acta Mathematicae Applicatae Sinica, English Serie   2017 Vol.33 (2): 297-310 [Abstract] (280) [HTML 1 KB] [PDF 213 KB] (233)
713 Yong-jiang GUO
  Asymptotic Variability Analysis for Multi-Server Generalized Jackson Network in Overloaded
    Acta Mathematicae Applicatae Sinica, English Serie   2016 Vol.32 (3): 713-730 [Abstract] (94) [HTML 1 KB] [PDF 219 KB] (78)
239 Fei-min HUANG, Xing LI
  Convergence to the Rarefaction Wave for a Model of Radiating Gas in One-dimension
    Acta Mathematicae Applicatae Sinica, English Serie   2016 Vol.32 (2): 239-256 [Abstract] (203) [HTML 1 KB] [PDF 198 KB] (154)
289 Yu-feng ZHANG, Zhong HAN, Zhong-long ZHAO
  Applications of a Few Lie Algebras
    Acta Mathematicae Applicatae Sinica, English Serie   2016 Vol.32 (2): 289-304 [Abstract] (163) [HTML 1 KB] [PDF 169 KB] (226)
199 SHAPOUR HEIDARKHANI
  Multiple Solutions for a Quasilinear Second Order Differential Equation Depending on a Parameter
    Acta Mathematicae Applicatae Sinica, English Serie   2016 Vol.32 (1): 199-208 [Abstract] (80) [HTML 1 KB] [PDF 170 KB] (300)
591 Jin-shan HUANG, Wu-qing WU, Zhao CHEN, Jian-jun ZHOU
  Robust M-estimate of GJR Model with High Frequency Data
    Acta Mathematicae Applicatae Sinica, English Serie   2015 Vol.31 (3): 591-606 [Abstract] (187) [HTML 1 KB] [PDF 0 KB] (25)
977 Lan LI, YAN WANG
  Existence of Pseudo-Almost Automorphic Solutions for Nonlinear Differential Equations
    Acta Mathematicae Applicatae Sinica, English Serie   2014 Vol.30 (4): 977-988 [Abstract] (692) [HTML 1 KB] [PDF 1 KB] (496)
1025 Yong-cai GENG, Lei WANG
  Global Smooth Solutions to Relativistic Euler-Poisson Equations with Repulsive Force
    Acta Mathematicae Applicatae Sinica, English Serie   2014 Vol.30 (4): 1025-1036 [Abstract] (643) [HTML 1 KB] [PDF 1 KB] (389)
279 Zhao-yuan LI, Si-bo LIU, Mao-zai TIAN
  Momentum Effect Differs Across Stock Performances:Chinese Evidence
    Acta Mathematicae Applicatae Sinica, English Serie   2014 Vol.30 (2): 279-288 [Abstract] (548) [HTML 1 KB] [PDF 213 KB] (130)
429 Zong-hao ZHOU, Shi-xing LI, Yi-jun ZHU
  Performance of the (BMAP1, BMAP2)/(PH1, PH2)/N Retrial Queueing System with Finite Buffer
    Acta Mathematicae Applicatae Sinica, English Serie   2014 Vol.30 (2): 429-446 [Abstract] (522) [HTML 1 KB] [PDF 350 KB] (252)
205 Shan GAO, Zai-ming LIU
  A Repairable GeoX/G/1 Retrial Queue with Bernoulli Feedback and Impatient Customers
    Acta Mathematicae Applicatae Sinica, English Serie   2014 Vol.30 (1): 205-222 [Abstract] (587) [HTML 1 KB] [PDF 0 KB] ()
689 Jin-ting WANG, Nan WANG, Attahiru S. ALFA
  Discrete-time GI/G/1 Retrial Queues with Time-controlled Vacation Policies
    Acta Mathematicae Applicatae Sinica, English Serie   2013 Vol.29 (4): 689-704 [Abstract] (1181) [HTML 1 KB] [PDF 0 KB] (2)
725 Gang YANG, Luo-gen YAO, Zi-sheng OUYANG
  The MAP/PH/N Retrial Queue in a Random Environment
    Acta Mathematicae Applicatae Sinica, English Serie   2013 Vol.29 (4): 725-738 [Abstract] (941) [HTML 1 KB] [PDF 0 KB] (16)
15 Gautam Choudhury, Kandarpa Deka
  A Batch Arrival Retrial Queue with Two Phases of Service and Bernoulli Vacation Schedule
    Acta Mathematicae Applicatae Sinica, English Serie   2013 Vol.29 (1): 15-34 [Abstract] (1519) [HTML 1 KB] [PDF 249 KB] (474)
807 Wan-yang DAI
  Heavy Traffic Limit Theorems for a Queue with Poisson ON/OFF Long-range Dependent Sources and General Service Time Distribution
    Acta Mathematicae Applicatae Sinica, English Serie   2012 Vol.28 (4): 807-822 [Abstract] (1582) [HTML 1 KB] [PDF 259 KB] (573)
155 Chuan-yi Luo, Ying-hui Tang
  The Recursive Solution for Geom/G/1(E,SV ) Queue with Feedback and Single Server Vacation
    Acta Mathematicae Applicatae Sinica, English Serie   2011 Vol.27 (1): 155-166 [Abstract] (33) [HTML 0 KB] [PDF 0 KB] (23)
587 Lin Wu, Chuan-xi Zhu, Yun-jiang Wu
  Strong Approximations for a Kumar-Seidman Network under a Priority Service Discipline
    Acta Mathematicae Applicatae Sinica, English Serie   2010 Vol.26 (4): 587-596 [Abstract] (17) [HTML 0 KB] [PDF 254 KB] (193)
353 Jin-ting Wang, Jiang-hua Li
  Analysis of the M[X]/G/1 Queues with Second Multi-optional Service and Unreliable Server
    Acta Mathematicae Applicatae Sinica, English Serie   2010 Vol.26 (3): 353-368 [Abstract] (27) [HTML 0 KB] [PDF 254 KB] (180)
First page | Prev page | Next page | Last pagePage 1 of 1, 21 records
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9